# SDR ASAA2015010110133

- Difficulty date: January 1, 2015
- Submitted: January 6, 2015
- Operation: Air carrier
- Aircraft: N403AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41730
- Aircraft time: 8,373 hours, 2,697 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

VTK AND MAP FLAGS APPEARED ON LT ND.  RAN QRH PROCEDURE.  SINGLE FMC OPERATIONS RESTORED WHEN FMC SELECT SWITCH POSITIONED TO BOTH ON RT.  ACFT GROUNDED. CONFIRMED NR 1 FMC, LT, INOPERATIVE.  CDU SCREENS BLANK W/ L FMC OVERHEAD SW SELECTED AND FMC, INOPERATIVE, ANNUNCIATION ON FWD INSTRUMENT PANELS RESET POWER TO NR 1 FMC BY PULLING NR 1 FMC COMP C/B AND RE-SETTING SAME.  FMC CDU DISPLAYS RESTORED AND "INOPERATIVE" ANNUNCIATION EXTINGUISHED.  PERFORMED DFCS LRU REPLACEMENT TEST OF FMC'S IAW FIM 22-11 TASK 802, ALL OPS NORMAL.  ETOPS SIGNIFICANT SYSTEM, GROUND  VERIFICATION SUCCESSFUL.  NO HISTORY LAST 30 DAYS.  VTK AND MAP FLAGS NO LONGER APPEAR ON ND'S.
